# SDR SWIA202163098

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 42,829 hours, 36,559 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALTITUDE R WINDSHIELD HEAT CAUTION MESSAGE AND 30 SECONDS LATER THE EXTERIOR WINDSHIELD LAYER SHATTERED    (FLIGHT 5068 - FILED CLOSED)   REMOVED AND REPLACED RIGHT WINDSHIELD, OPS AND LEAK CHECKS GOOD, REFERENCE AMM 56-11-04  COMPLIED WITH TASK CARD 56-220-1000-SKY
